MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF4418
Medical Device Problem Codes Use of Device Problem (1670); Device Dislodged or Dislocated (2923); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device had a defective blade and there was tearing of patient's tissue.It was further reported that stitches were used to repair the tissue and there was unexpected patient bleeding that was controlled successfully.As reported, the patient required a transfusion but not because of this incident.The procedure was successfully completed.There was no other patient injury or medical intervention reported and extended procedure time reported was a couple of minutes.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device it was received with the stryker sustainability packaging and the tray.There was evidence of excessive bio-burden present on the device.The handle, blade trigger, button, shaft, and jaws appeared to be intact.The device plug is stryker branded, the plug was inspected for damage, corrosion, and deformation and none were found.The blade was derailed from the jaw track and bent out of line.Thumb button feedback was acceptable as it was able to depress the pressure pad on the membrane switch and exhibited a tactile click; and the pressure pad disengaged when released.The handle functionality was tested and would only accurate with excessive force.The handle lever actuation would not open or close the jaws.The blade trigger was tested and would not move and the blade showed no signs of movement.As the blade was derailed and couldn't not be unstuck no further testing could be done.The device inspection indicated that the complaint was confirmed for the reported failure mode.A review of the dhr for the reported lot/serial number supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - grasping on too much tissue or inappropriate tissue types or on staples.Tissue build up (eschar) - damaged blade mechanism, damaged blade travel path (i.E.Jaws), damage to jaw clamp mechanism - dull or damaged cutting blade.The instructions for use (ifu) state: - do not overfill the jaws of the instrument with tissue.This may damage the cutting mechanism or cause the blade to deploy outside of its guiding features, possibly resulting in difficultly opening the jaws or unintended injury to the user or patient.- open the jaws by squeezing the handle until it unlocks, then push the handle completely forward.- the nano-coating featured on the original device is not present on this product.- keep the instrument jaws clean.Build-up of eschar may reduce sealing and/or cutting effectiveness.Wipe jaw surfaces and edges with a sterile, wet gauze pad as needed.- remove any embedded tissue from blade track and jaw hinge area.- do not clean the instrument jaws with a scratch pad or other abrasives.- notice ¿ do not engage the cutting mechanism over sutures, clips, staples, or other metal objects as damage to the cutter may occur.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23458183
Report Number0001056128-2025-00076
Device Sequence Number18382824
Product Code NUJ
UDI-Device Identifier07613327417845
UDI-Public07613327417845
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLF4418
Device Catalogue NumberLF4418
Device Lot Number16871709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown